Hail, Anderson
- When
- April 7, 3:33 PM CST
- Where
- Anderson County, 2 mi SE of Elkhart
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.600, -95.567
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 7, 1:52 PM CST, 1 hour 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT WED APR 7 2004 .DISCUSSION... SATELLITE SHOWS UPPER LOW ROTATING NEAR ARDMORE OKLAHOMA AND STILL MOVING EAST ABOUT 20 MPH. MID AFTERNOON CONVECTION CONFINED TO AREAS NORTH OF I-20...BUT THIS SHOULD EXPAND SOUTHWARD ALONG A SURFACE TROUGH LATE THIS AFTERNOON WHERE HEATING AND CONVERGENCE ARE AT WORK. THERE IS POTENTIAL FOR SEVERE TSRA (MAINLY HAILERS) EAST OF A SHERMAN...CORSICANA... FRANKLIN LINE THROUGH EARLY EVENING...THEN THE ACTIVITY SHOULD MOVE INTO EAST TEXAS. SOME CONVECTION WILL LINGER NORTH OF I-20 CLOSE TO THE UPPER LEVEL CIRCULATION AND COLD CORE. THURSDAY SHOULD BE NICE AS THIS SYSTEM MOVES FURTHER AWAY. A SHORTWAVES IS DUE IN ON FRIDAY WITH ANOTHER SHOT AT TSRA/SHRA FRIDAY AND FRIDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE CWA LATE FRIDAY NIGHT/EARLY SATURDAY MORNING...BRINGING QUITE COOLER CANADIAN AIR TO THE REGION. ISENTROPIC OVER-RUNNING IS EXPECTED OVER THE ELEVATED FRONTAL BOUNDARY JUST SOUTH OF OUR CWA SATURDAY NIGHT. SOME OF THIS IS EXPECTED TO SPREAD OUR CWA SUNDAY MORNING... MAINLY OVER THE SOUTHERN HALF WHERE IS WILL BE A COLD RAIN. PRESSURE GRADIENT BEHIND TO FRONT SATURDAY AND SUNDAY...AND HAVE NORTH WINDS IN THE 15-25 MPH RANGE THROUGH SUNDAY. SCATTERED LIGHT RAIN POSSIBLE EARLY MONDAY MORNING...THEN DRY AND MILD TUESDAY AND WEDNESDAY. 75 && .PRELIM POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 78 56 80 / 20 0 10 30 WACO, TX 55 80 56 82 / 0 0 10 20 PARIS, TX 52 77 54 77 / 60 0 10 30 DENTON, TX 54 78 55 79 / 30 0 10 30 MCKINNEY, TX 53 78 55 79 / 30 0 10 30 DALLAS, TX 55 78 56 80 / 20 0 10 30 TERRELL, TX 54 78 56 80 / 20 0 10 30 CORSICANA, TX 56 80 56 81 / 0 0 10 20 TEMPLE, TX 57 81 56 82 / 0 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 411 PM CDT WED APR 7 2004 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 411 PM CDT WED APR 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN PARTS OF NORTH TEXAS...ALL OF NORTH TEXAS EXCEPT FOR THAT AREA THAT IS BOTH SOUTH OF I-20 AND WEST OF I-35. CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAIN WILL ACCOMPANY SOME OF THE STORMS. A FEW OF THE THUNDERSTORMS EAST OF INTERSTATE 35 WILL MAY BE SEVERE THIS EVENING...PRODUCING HAIL TO 1 INCH IN DIAMETER AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY NIGHT. A FEW STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND EVENING. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH 9 PM EAST OF THE I-35 CORRIDOR.
The Shreveport radar (KSHV), 188 km away, was scanning. The volume nearest the first event began at 21:32 UTC.
4 hail. Local standard time, as filed.
Occurred on Highway 287 at the county line.
Occurred near the community of Pert.
Occurred at the intersection of FM 977 and FM 39.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, April 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392412, 5392413, 5392414, 5392415.